# SDR DALA2023022101277

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2633074) DURING INSPECTION FOUND BENT WEB - INTERCOSTAL AT LEVEL STR 26R BTW FR STA. 500I AND 500J AT FWD CARGO COMPARTMENT. PERFORMED REPAIR ON NEW INTERCOSTAL WEB AT LEVEL STR26R BTW FR STA. 500I AND 500J AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM53-30-53-2R REPAIR 1.
